MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG BIOMONITOR 2-AF; IMPLANTABLE CARDIAC MONITOR

BIOTRONIK SE & CO. KG BIOMONITOR 2-AF; IMPLANTABLE CARDIAC MONITOR
Model Number 398493
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Wound Dehiscence (1154); Implant Pain (4561)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Keystone dental inc.Provides labeling with all implants.Failure to osseointegrate and loss of osseointegration (implant mobility) is identified as an adverse reaction and identified in the list of warnings in all endosseous dental implant labeling.The specific cause for a particular complaint is often not readily identified as there are various factors that contribute to the risk of implant failure.These include patient factors such as prior oral infection, poor bone quality or quantity, systemic conditions such as diabetes and uncontrolled hypertension.Technique factors such as overheating of the implant site may cause necrosis of the bone, preventing growth (pelayo et al., 2008; turkyilmaz & al., 2008).Patient habits such as tobacco use (heitz-mayfield & huynh-ba, 2009), alcohol or drug abuse, poor oral hygiene, and bruxism (salvi & braegger, 2009) may also lead to implant failure.In addition, improper surgical technique can lead to implant failure and/or loss of supporting bone (salvi & braegger, 2009).
 
Event or Problem Description
Device was explanted due to migration and pain.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Migration was observed following the implantation of this biotronik device.Therefore, the device as received was visually inspected.The visual inspection revealed no external anomalies.The quality documents associated with the manufacture of this particular device were re-investigated.There was no sign of any inconsistency during production and final acceptance test.In conclusion there was no indication of a material or manufacturing problem.

Brand Name
BIOMONITOR 2-AF
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key17162697
Report Number1028232-2023-03093
Device Sequence Number5563796
Product Code MXD
UDI-Device Identifier04035479135522
UDI-Public(01)04035479135522(17)171231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152995
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number398493
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexFemale